Vol. 7, No. 9, 2013

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Multiplicities associated to graded families of ideals
2059–2083

Steven Dale Cutkosky

Normal coverings of linear groups
2085–2102

John R. Britnell and Attila Maróti

Modularity of the concave composition generating function
2103–2139

George E. Andrews, Robert C. Rhoades and Sander P. Zwegers

Moduli of elliptic curves via twisted stable maps
2141–2202

Andrew Niles

Regular permutation groups of order mp and Hopf Galois structures
2203–2240

Timothy Kohl

Further evidence for conjectures in block theory
2241–2273

Benjamin Sambale

Network parametrizations for the Grassmannian
2275–2311

Kelli Talaska and Lauren Williams

Chow quotients of toric varieties as moduli of stable log maps
2313–2329

Qile Chen and Matthew Satriano

Vinberg's representations and arithmetic invariant theory
2331–2368

Jack A. Thorne